On p-adic Gibbs measures of the countable state Potts model on the Cayley tree

A. Yu Khrennikov, F. M. Mukhamedov, J. F.F. Mendes

Research output: Contribution to journalArticlepeer-review

42 Citations (Scopus)


In this paper we consider the countable state p-adic Potts model on the Cayley tree. A construction of p-adic Gibbs measures which depends on weights λ is given, and an investigation of such measures is reduced to the examination of an infinite-dimensional recursion equation. By studying the derived equation under some condition concerning weights, we prove the absence of a phase transition. Note that the condition does not depend on values of the prime p, and the analogous fact is not true when the number of spins is finite. For the homogeneous model it is shown that the recursive equation has only one solution under that condition on weights. This means that there is only one p-adic Gibbs measure μλ. The boundedness of the measure is also established. Moreover, the continuous dependence of the measure μλ on λ is proved. At the end we formulate a one limit theorem for μλ.

Original languageEnglish
Pages (from-to)2923-2937
Number of pages15
Issue number12
Publication statusPublished - Dec 1 2007
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • General Physics and Astronomy
  • Applied Mathematics


Dive into the research topics of 'On p-adic Gibbs measures of the countable state Potts model on the Cayley tree'. Together they form a unique fingerprint.

Cite this